# SDR COMA2009022350082

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 22,117 hours, 19,287 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1101
- Condition: Faulty
- Location: Landing Gear
- Part time: 22,109 hours, 19,283 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM EWR TO CVG RECEIVED NOSE GEAR DISAGREE MSG.  EMERGENCY DECLARED, A/C RETURNED TO EWR LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE.
